dc.contributor.authorKızıldemir, Bünyamin
dc.contributor.authorPrivault, Nicolas
dc.date.accessioned2015-04-22T04:25:29Z
dc.date.available2015-04-22T04:25:29Z
dc.date.copyright2014en_US
dc.date.issued2014
dc.identifier.citationKızıldemir, B., & Privault, N. (2015). Supermodular ordering of poisson arrays. Statistics and probability letters, 98, 136-143.en_US
dc.identifier.issn0167-7152en_US
dc.identifier.urihttp://hdl.handle.net/10220/25440
dc.description.abstractWe derive necessary and su cient conditions for the supermodular ordering of certain triangular arrays of Poisson random variables, based on the componentwise ordering of their covariance matrices. Applications are proposed for markets driven by jump-di usion processes, using sums of Gaussian and Poisson random vectors. Our results rely on a new triangular structure for the representation of Poisson random vectors using their Lévy-Khintchine representation.en_US
dc.format.extent14 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesStatistics and probability lettersen_US
dc.rights© 2014 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Statistics and Probability Letters, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI: http://dx.doi.org/10.1016/j.spl.2014.12.021].en_US
dc.subjectDRNTU::Science::Mathematics::Probability theory
dc.titleSupermodular ordering of poisson arraysen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.spl.2014.12.021
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record